MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reports of any events leading up to the change in patient symptoms.The patient is reported to have a very low bmi and minimal tissue at the implant site.The implant procedure utilized sutures through the fascia to anchor the lead in place.Patient is thought to have been sufficiently compliant with post-operative recovery instructions, however it is unknown how compliant the patient was while at home.There were no reports of any symptoms of infection prior to beginning the revision procedure on (b)(6) 2026 and no lab cultures were taken to confirm presence or type of infection.The patient was reported have questionable hygiene, possibly contributing to development of suspected infection.The initial reason for surgical intervention is to correct lead migration.The decision to fully explant was based on a secondary assessment of the site upon beginning the procedure.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2026 to treat shoulder pain.The implantable pulse generator was placed in the posterior shoulder area with the leads targeting the suprascapular nerve.In mid (b)(6) 2026 the patient reported increased pain when the nalu system was active.Patient was instructed to turn off the system at that time.Imagine confirmed the implanted lead had migrated, likely causing the increased pain with active stimulation.On (b)(6) /2026 the patient was brought into the operating room to prepare for a revision procedure to reposition the lead.While draping the patient the physician noted that the implant incision site was red and had purulent drainage.Upon assessing the site the decision was made to fully explant the system, irrigate with antibiotics, and allow the site to heal.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24722326
Report Number3015425075-2026-00039
Device Sequence Number10215717
Product Code GZF
UDI-Device Identifier00812537037202
UDI-Public(01)00812537037202(11)251029(17)281029(10)9460116
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72001
Device Catalogue Number72001
Device Lot Number9460116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown